Conformable Double Sumudu Transform with Applications

Document Type : Research Paper


1 Faculty of Science, Department of Mathematics, Ege University, Izmir – TURKEY

2 Faculty of Science, Department of Mathematics, Ege University, Izmir – TURKEY‎


Recently, a new deformation of the Sumudu transforms namely, conformable Sumudu transform has been introduced. In this article, we generalize the concept of one-dimensional conformable Sumudu transform into two-dimensional conformable Sumudu transform namely, conformable double Sumudu transform. Further, we present and prove some main properties and theorems related to the introduced transform. In order to illustrate the validity, efficiency, and applicability of the proposed transform, we apply the conformable double Sumudu transform to solve initial and boundary value problems of conformable fractional partial differential equations.


Main Subjects

[1] Kilbas, A. A., Srivastava, H.M., Trujillo, J.J., Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.
[2] Podlubny, I., Fractional differential equations, Academic Press, London, 1999.
[3] Avcı, D., Iskender Eroglu, B.B., Ozdemir, N., Conformable heat equation on a radial symmetric plate, Therm. Sci., 21(2), 2017, 819–826.
[4] Khalil, R., Horani, M. A., Yousef, A., Sababheh M., A new definition of fractional derivative, J. Comput. Appl. Math., 26, 2014, 465–70.
[5] Yaslan, H.C., New analytic solutions of the conformable space–time fractional Kawahara equation, Optik, 140, 2017, 123–126.
[6] Korkmaz, A., Hosseini, K., Exact solutions of a nonlinear conformable time-fractional parabolic equation with exponential nonlinearity using reliable methods, Opt. Quantum Electron., 49(8), 2017, 278.
[7] Hosseini, K., Mayeli, P., Ansari, R., Bright and singular soliton solutions of the conformable time-fractional Klein–Gordon equations with different nonlinearities, Waves Random Complex Media, 26, 2017, 1–9.
[8] Korkmaz, A., On the wave solutions of conformable fractional evolution equations, Commun. Fac. Sci. Univ. Ank. Ser. A1, 67(1), 2018, 68–79.
[9] Chen, C., Jiang, Y.L., Simplest equation method for some time-fractional partial differential equations with conformable derivative, Comput. Math. Appl., 75, 2018, 2978–2988.
[10] Hashemi, M.S., Invariant subspaces admitted by fractional differential equations with conformable derivatives, Chaos Solitons Fractals, 107, 2018, 161–169.
[11] Özkan, O., Kurt, A., On conformable double Laplace transform, Opt. Quant. Electron., 50, 2018, 103.
[12] Alfaqeih, S., Kayijuka I., Solving System of Conformable Fractional Differential Equations by Conformable Double Laplace Decomposition Method, J. Part. Diff. Eq., 33, 2020, 275-290.
[13] Alfaqeih, S., Misirli, E., On double Shehu transform and its properties with applications, Int. J. Anal. Appl., 18, 2020, 381-395.
[14] Watugala, G.K., Sumudu transform: a new integral transform to solve differential equations and control engineering problems, J. Math. Educ. Sci. Technol, 24(1), 1993, 35–43.
[15] Asiru, M.A., Further Properties of the Sumudu Transform and its Applications, Int. J. Math. Educ. Sci. Technol., 33(2), 2002, 441-449.
[16] Belgacem, F.B.M., Introducing and analysing deeper Sumudu properties, Nonlinear Studies, 13(1), 2006, 23-41.
[17] Tchuenche, J.M., Mbare, N.S., An application of the double Sumudu transform, Applied Math. Sci., 1, 2007, 31-39.
[18] Kılıc¸ A., Eltayeb, H., On the applications of Laplace and Sumudu transforms, Journal of the Franklin Institute, 347(5), 2010, 848–862.
[19] Al-Zhour, Z., Alrawajeh, F., Al-Mutairi, N., Alkhasawneh, R., New results on the conformable fractional Sumudu transform: theories and applications, Int. J. Anal. Appl., 17(6), 2019, 1019-1033.
[20] Abdeljawad, T., On conformable fractional calculus, J. Comput. Appl. Math, 279, 2015, 57–66.
[21] Thabet, H., Kendre, S., Analytical solutions for conformable space time fractional partial differential equations via fractional differential transform, Chaos Solitons Fractals, 109, 2018, 238–245.
[22] Ozkan, O., Kurt, A., Conformable Fractional Double Laplace Transform and Its Applications to Fractional Partial Integro-Differential Equations, J. Fract. Calc. Appl., 11(1), 2020, 70-81.